# SDR SWAA2020092818008

- Difficulty date: September 2, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB CRACKED AT SSTA 129.5 ON THE 4TH VERTICAL STIFFENER.  LOWER FLANGE CRACKED VERIFIED WITH NDT SURFACE INSPECTION.  REPAIRED PER SRM 55-10-09-2R-5.
